Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

16 year old with migraine and fainting episodes. Dizziness after taking inderal. Have asthma. Medicine interactions?

My 16 year old daughter has begun having fainting or near fainting spells followed usually by migraine . We thought it was the inderal she was prescribed for daily use bc it is contraindicated for anyone being treated for asthma which she is, but after a few days off inderal today she had another episode. She fatigues easily, complains of her feet falling asleep, gets dizzy on standing.
Asked On : Fri, 22 Feb 2013
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
the side effects the medicine due to allergic reaction of her body due to decreased
immune system.the correct homeopathic similimum can cure her problems whatever the disease may be. please consult your local homeopathic doctor or mail me
Answered: Thu, 20 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor